# SDR CALA2023041701129

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737-8
- Aircraft serial: 30802
- Aircraft time: 68,978 hours, 25,282 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Sta540/Rbl15.04
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STATION 540 AND RBL 15.04 IS CRACKED SUPPORT TASK NSA EMX N/R 00074.
